# SDR UPS02239938

- Difficulty date: November 16, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- Aircraft time: 43,653 hours, 43,468 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Pin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C PITTING FOUND ON RT STAB INNER PINS.  RT STAB INNER PIN REPLACED IAW MM 55-10-01.
